# SDR VNAA2025021811101

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 19,535 hours, 17,372 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE AIR DOOR OPENS IN-FLIGHT POSSIBLE DAMAGE AFT OF DOOR / INSPECTED DAMAGE IN LP GROUND CONNECTION AREA IAW CRJ 900 SRM 53-61-01-001-003-A02. DAMAGE IS FOUND TO BE OUTSIDE OF LIMITS. CONDUCTED DAMAGE MAPPING OF AREA AND SUBMITTED TO ENGINEER. C/W DIRECTIONS OF ENGINEER BY BLENDING DAMAGE IAW SRM 51-12-00-001-001-A01. C/W EA 53-2025-0173. NO ADDITIONAL DAMAGE PROPAGATION NOTED AT THIS TIME. REPLACED GROUND CONNECTION COVER AND QUICK RELEASE PIN ON LP GROUND CONNECTION POINT IAW CRJ 900 AMM 21-20-02-400-A01-PSA. NO DEFECTS NOTED AT THIS TIME.
